# SDR DALA2023121210166

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,224 hours, 20,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:601.  CYCLED 1L DOOR ARMED LEVER REF B767-300 AMM 52-11 WITH NO DISCREPANCIES NOTED. (0104713)
